×

zbMATH — the first resource for mathematics

Measure functional differential equations and functional dynamic equations on time scales. (English) Zbl 1239.34076
Measure functional differential equations of the form \[ x(t)=x(t_0)+\int_{t_{0}}^tf(x_s,s)dg(s), ~~ t\in [t_0,t_0+\sigma], \] are studied, where the integral on the right-hand side is the Kurzweil-Stieltjes integral with respect to a nondecreasing function \(g.\)
The relation between measure functional differential equations and generalized ordinary differential equations is described. It is explained also that impulsive functional differential equations represent a special case of measure functional differential equations. Moreover the relation between functional dynamic equations on time scales and measure functional differential equations is established.
Using the existing theory of generalized ordinary differential equations, results on the existence and uniqueness of a solution and on the continuous dependence of a solution on parameters for both, measure functional differential equations and functional dynamic equations on time scales, are obtained.

MSC:
34K05 General theory of functional-differential equations
34K45 Functional-differential equations with impulses
34N05 Dynamic equations on time scales or measure chains
34K33 Averaging for functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[2] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[3] Das, P.C.; Sharma, R.R., Existence and stability of measure differential equations, Czechoslovak math. J., 22, 97, 145-158, (1972) · Zbl 0241.34070
[4] Deo, S.G.; Joshi, S.R., On abstract measure delay differential equations, An. ştiinţ. univ. al. I. cuza iaşi (N.S.), sect. ia, 26, 327-335, (1980) · Zbl 0454.34046
[5] Deo, S.G.; Pandit, S.G., Differential systems involving impulses, Lecture notes in math., vol. 954, (1982), Springer-Verlag Berlin · Zbl 0417.34085
[6] Federson, M.; Schwabik, Š., Generalized ODE approach to impulsive retarded functional differential equations, Differential integral equations, 19, 11, 1201-1234, (2006) · Zbl 1212.34251
[7] Fraňková, D., Continuous dependence on a parameter of solutions of generalized differential equations, Čas. Pěstování mat., 114, 3, 230-261, (1989) · Zbl 0677.34003
[8] Fraňková, D., Regulated functions, Math. bohem., 116, 1, 20-59, (1991) · Zbl 0724.26009
[9] Gordon, R.A., The integrals of Lebesgue, Denjoy, Perron, and Henstock, (1994), Amer. Math. Soc. · Zbl 0807.26004
[10] Hale, J.K.; Lunel, S.M.V., Introduction to functional differential equations, (1993), Springer-Verlag New York
[11] Hilger, S., Analysis on measure chains - a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[12] Imaz, C.; Vorel, Z., Generalized ordinary differential equations in Banach spaces and applications to functional equations, Bol. soc. mat. mexicana, 11, 47-59, (1966) · Zbl 0178.44203
[13] Joshi, S.R., A system of abstract measure delay differential equations, J. math. phys. sci., 13, 497-506, (1979) · Zbl 0435.34053
[14] Karpuz, B., Existence and uniqueness of solutions to systems of delay dynamic equations on time scales, Int. J. math. comput., 10, M11, 48-58, (2011)
[15] Kurzweil, J., Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak math. J., 7, 82, 418-448, (1957) · Zbl 0090.30002
[16] Liu, X.; Wang, W.; Wu, J., Delay dynamic equations on time scales, Appl. anal., 89, 8, 1241-1249, (2010) · Zbl 1209.34114
[17] G. Mesquita, J.; Slavík, A., Periodic averaging theorems for various types of equations, J. math. anal. appl., 387, 862-877, (2012) · Zbl 1243.34060
[18] Oliva, F.; Vorel, Z., Functional equations and generalized ordinary differential equations, Bol. soc. mat. mexicana, 11, 40-46, (1966) · Zbl 0178.44204
[19] Schwabik, Š., Generalized ordinary differential equations, Ser. real anal., vol. 5, (1992), World Scientific Singapore · Zbl 0781.34003
[20] Sanders, J.A.; Verhulst, F.; Murdock, J., Averaging methods in nonlinear dynamical systems, (2007), Springer New York · Zbl 1128.34001
[21] Sharma, R.R., An abstract measure differential equation, Proc. amer. math. soc., 32, 503-510, (1972) · Zbl 0213.36201
[22] Slavík, A., Dynamic equations on time scales and generalized ordinary differential equations, J. math. anal. appl., 385, 534-550, (2012) · Zbl 1235.34247
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.